Translator Disclaimer
2003 The structure of the critical set in the mountain-pass theorem for nondifferentiable functions
Giuseppina Barletta, Salvatore A. Marano
Differential Integral Equations 16(8): 1001-1012 (2003).

Abstract

The critical set generated by the Mountain-Pass Theorem involving functionals which are the sum of a locally Lipschitz continuous function and a convex, proper, lower semicontinuous function is studied. The classical Pucci-Serrin structure theory is reformulated in this framework.

Citation

Download Citation

Giuseppina Barletta. Salvatore A. Marano. "The structure of the critical set in the mountain-pass theorem for nondifferentiable functions." Differential Integral Equations 16 (8) 1001 - 1012, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1033.49026
MathSciNet: MR1989599

Subjects:
Primary: 49J52
Secondary: 58E05

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.16 • No. 8 • 2003
Back to Top